MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Orca?; Endoscope Channel Accessory

BOSTON SCIENTIFIC CORPORATION Orca?; Endoscope Channel Accessory
Model Number SUV-617-50
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0509 captures the reportable event of suction button sticking.Block e1 phone number: (b)(6).
 
Event or Problem Description
It was reported to boston scientific corporation that orca button was used during procedure performed on (b)(6) 2026.The suction button could no longer be pressed.The procedure was completed using with another of the same device.There were no patient complications reported as a result of this event.

Brand Name
Orca?
Common Device Name
Endoscope Channel Accessory
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25319714
Report Number3005099803-2026-02157
Device Sequence Number21332766
Product Code ODC
UDI-Device Identifier00840253111012
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-617-50
Device Catalogue NumberSUV-617-50
Device Lot Number0036325092
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown